MAUDE Adverse Event Report: UNOMEDICAL A/S INSET II; UNO INSET II 60/6 SC1 BLUE MCAN

UNOMEDICAL A/S INSET II; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that patient faced infusion set cannula bent event on (b)(6) 2024.The infusion set was in use for one day.The blood glucose level was 31mmol/l.The patient was hospitalized due to hyperglycemia and the duration of hospitalization is seven hours.No further information available.
 
Additional Manufacturer Narrative
Patient city: (b)(6).Patient country: canada.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged based on the review completed on 23-jan-2026 and investigation completed on 26-jan-2026 this mdr is being submitted as the initial report.Additional information - this medical device report (mdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results a complaint investigation was conducted based on the event description and the assigned malfunction code soft cannula bent/kinked/crimped after removal -blockage.Additional information was requested to support the investigation; however, a lot number information was not provided.No device, device components, or other visual or physical evidence was made available for evaluation.Consequently, visual inspection, retain-sample testing, or the assessment of potential product performance issues, component integrity, or manufacturing defects could not be performed.In response to the complaint and due to the absence of a specific lot number, a high level investigation was conducted for the inset mio product family and the assigned malfunction.The investigation encompassed an eqms search, assessment of complaint trends, and the review of risk management files.No systemic issues were identified.Please refer to the attached memo for full details: minimed_mio_lopi-cannula enclosure 1: eqms search results enclosure 2: maintenance results enclosure 3: raw data for complaint trending.Corrective and preventive action (capa) determination based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Complaint investigation - conclusion due to the absence of a lot number and returned product, the investigation was limited to a high level review of the inset mio product family, including an eqms search, complaint trending, and review of applicable risk management documentation.No evidence of a systemic issue was identified.No further action is required at this time, and the record will be closed with continued monitoring through routine tracking and trending.The record may be reassessed if additional information becomes available.

Brand Name
INSET II
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24319653
Report Number8021545-2026-00204
Device Sequence Number10324278
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-943A600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown